On the ultimate boundedness of the solutions of certain differential equations
Compositio Mathematica, Volume 8  (1951), p. 142-156
@article{CM_1951__8__142_0,
     author = {Newman, H. A.},
     title = {On the ultimate boundedness of the solutions of certain differential equations},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {8},
     year = {1951},
     pages = {142-156},
     zbl = {0039.31201},
     mrnumber = {39876},
     language = {en},
     url = {http://www.numdam.org/item/CM_1951__8__142_0}
}
Newman, H. A. On the ultimate boundedness of the solutions of certain differential equations. Compositio Mathematica, Volume 8 (1951) , pp. 142-156. http://www.numdam.org/item/CM_1951__8__142_0/